# SDR RAIA00712031

- Difficulty date: December 26, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 20,423 hours, 19,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3535 - RIC - EMERGENCY LIGHT LEFTHAND AND RIGHTHAND OVERWING EXIT IDENTIFIER INOP.  MAINTENANCE PERFORMED OPS CHECK OF EMERGENCY LIGHT, NO DEFECTS NOTED AT THIS TIME.
